# SDR SWAA2015110245628

- Difficulty date: October 28, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 42,094 hours, 24,413 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT 92.70 & 19" FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
